MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, OCULAR ANGLE 45°; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, OCULAR ANGLE 45°; RIGID URETEROSCOPE
Model Number WA02943A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the rigid ureteroscope's tip of the cover glass was broken.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over ten (10) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the tip of the cover glass was broken occurred due to excessive force as a result of an impact or a fall on the distal end of the optics.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, OCULAR ANGLE 45°
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19309747
Report Number9610773-2024-01217
Device Sequence Number15181136
Product Code FGB
UDI-Device Identifier04042761029537
UDI-Public04042761029537
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA02943A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown